# SDR UPS07M50365

- Difficulty date: May 25, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 54,799 hours, 9,865 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT FIXED L/E LWR COMPT THRU ACCESS 619CB (REFUEL PANEL) UPPER SKIN DOUBLER SUSPECTED CRACK AT STA XORS 537.  RIGHT WING REFUELING/DEFUELING ADAPTOR O/B REMOVED PER AMM28-21-08R.55.  DAMAGE AREA TRIM OFF & REPAIR ANGLES FAB PER ADV EN1375-07.  REPAIR FILLER & DOUBLER FAB & HOLES ON REP PARTS P/UP PER ADV EN1375-07.  OK TO INSTALL REPAIR PARTS.  HFEC CUT OUT PER DAC NDTSPM R13 06-10-01.001 NO CRACK EVIDENT.  RIGHT WING REFUELING/DEFUELING ADAPTOR INSTALLED PER AMM28-21-08 R55.
